Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 22, 2013, 12:40 PM EDT for Broome County, Chenango County, Delaware County, New York. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2013, 12:40 PM EDT (16:40 UTC)
- Expired
- May 22, 2013, 1:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY, Delaware County, NY
The radar
The Binghamton radar (KBGM), 44 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 10:13 AM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 22, 10:13 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1013 AM EDT WED MAY 22 2013 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL REMAIN OVER THE REGION THROUGH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALONG WITH WARM TEMPERATURES. A COLD FRONT WILL APPROACH THE REGION ON THURSDAY. THIS SYSTEM WILL BRING A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY MORNING. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1010 AM UPDATE... BUSY WX DAY SHAPING UP FOR THE REGION AS CHANCES FOR RENEWED CONVECTION AND SEVERE WX DEVELOPMENT APPEAR LIKELY AS THE LATE MORNING/AFTERNOON HRS PROGRESS. FIRST THINGS FIRST HOWEVER WITH MID-MORNING RADAR IMAGERY SHOWING WEAK SHWRS CURRENTLY MOVING THROUGH THE CENTRAL SOUTHERN TIER AND FINGER LAKES ON THE HEELS OF A WEAK SHORTWAVE TROUGH CURRENTLY MOVING FROM WESTERN PA INTO WESTERN NY. SO FAR THIS ACTIVITY HAS BEHAVED BUT ATTENTION REMAINS FOCUSED ON ANOTHER AREA OF SHORTWAVE ENERGY WHICH NOW RESIDES ACROSS EASTERN KY AND SOUTHERN OH. WITH TIME TODAY...THIS FEATURE WILL CONTINUE LIFTING NORTHEAST WHERE IT WILL ENCOUNTER AN INCREASINGLY UNSTABLE AIRMASS AS TEMPS WARM WELL INTO THE UPPER 70S AND LOWER 80S LATER TODAY. COMPARING TODAY/S SETUP TO YESTERDAY/S...THE ONE THING THAT IS IMMEDIATELY APPARENT IS THAT THE UPPER-LEVEL WIND FIELD IS MORE SUPPORTIVE OF CONVECTIVE DEVELOPMENT AS AN ANTICYCLONICALLY CURVED JET STRENGTHENS TO OUR NORTH IN INCREASING CONFLUENT FLOW ALOFT. AS A RESULT...MUCH OF UPSTATE NY AND NORTHERN PA WILL BE PLACED UNDER THE FAVORABLE RIGHT ENTRANCE REGION WHICH WILL ENHANCE UPPER-LEVEL DIVERGENCE ACROSS THE REGION. THIS COMBINED WITH INCREASING LIFT ARRIVING WITH THE PREVIOUSLY MENTIONED OHIO VLY SHORTWAVE SHOULD PROVIDE PLENTY OF MID/UPPER SUPPORT FOR CONVECTIVE DEVELOPMENT. SHIFTING CLOSER TO THE SFC...LATEST 13Z SUBJECTIVE HAND ANALYSIS SHOWS A LEESIDE TROUGH EXTENDING SOUTH FROM THE CENTRAL LAKE PLAIN SOUTH THROUGH CENTRAL PA. FURTHER TO THE NORTH...A LINGERING STATIONARY FRONT REMAINS POSITIONED ACROSS NORTHERN NY JUST NORTH OF THE CWA WHICH COULD SERVE AS AN ADDITIONAL FOCUS FOR DEVELOPMENT LATER TODAY. SUMMING EVERYTHING UP AND CONSIDERING THAT THE 0-6 KM BULK SHEAR VECTORS ARE FCST TO INCREASE TO NEAR 40-45 KTS LATER TODAY ALONG WITH UNIDIRECTIONAL TROPOSPHERIC FLOW...ISOLATED SPLITTING SUPERCELLS CANNOT BE RULED OUT. QUICK LOOK AT BOTH THE 12Z BUF AND PIT SOUNDINGS STILL SHOW NEARLY DRY-ADIABATIC MID- LEVEL LAPSE RATES SUGGESTING ELEVATED MIXED LAYER AIR STILL RESIDES ACROSS THE REGION. LATEST SPC DAY 1 OUTLOOK MAINTAINS A SLGT RISK CWA WIDE WITH A 30% HAIL AND WIND RISK. THE OTHER CONCERN REMAINS HEAVY RAIN POTENTIAL AS BLENDED TPW SATELLITE GRAPHICS CONTINUE TO SHOW AN ABNORMALLY MOIST AIRMASS IN PLACE WITH PWAT VALUES APPROACHING 1.50 INCHES. OBVIOUSLY WE/LL HAVE TO WATCH THINGS AS THEY UNFOLD AS HEAVY RAINFALL FROM LAST NIGHT/S CONVECTION ON TOP OF ADDITIONAL RAINS TODAY MAY WARRANT A QUICK FLASH FLOOD WATCH FOR PORTIONS OF THE LAKE PLAIN AND NORTHERN FINGER LAKES REGION. 430 AM UPDATE... SHOWERS AND TSTMS CONTINUE ACRS THE WRN CATS AND THE SRN TIER AS BNDRYS LURK IN THE VICINITY. VRY SLIGHT WVS RIDING UP IN SWRLY FLOW ARE ACTING TO SPARK OFF CONVECTION AND MAY CONT TO DO SO AT RANDOM TONIGHT. WMFNT APPEARS TO BE LOCATED IN THE FAR NRN ZONES THO IT IS A LITTLE UNCERTAIN ON HOW FAR NORTH THIS FEATURE WL LIFT THRU THE DAY. AS IT STANDS NOW, MOST OF THE CWA WILL BE CLEARLY IN THE WARM SECTOR ALONG WITH STRENGTHENING WINDS ALOFT. WITH TEMPS INTO THE 80S ONCE AGAIN AND DWPTS INTO THE 60S, CAPES WL AVG ARND 1000 J/KG GIVE OR TAKE. STRONG WV AT H5 FCST TO APPCH FM THE WEST TWD 00Z THIS EVNG, THO ANY SUBTLE FEATURE CAN RIPPLE THRU AT ANYTIME. THUS, HV STARTED POPS OFF THIS MRNG AS SCTD AND AS WV APPCHS AND HTG COMMENCES HV GONE CLSR TO LKLY AFT 21Z ACRS NRN ZONES IN VICINITY OF WMFNT. GIVEN WHAT HAPPENED YDA, POTENTIAL CERTAINLY EXISTS FOR SVR WX AS WIND FIELDS STRENGTHEN. GIVEN THE UNCERTAINTY OF DVLPMNT WL HOLD OFF ON FLASH FLOOD WATCH FOR NOW AND ALLOW DAY SHIFT TO PUT UP A SHORT-FUSED WATCH ONCE AREA BCMS MORE CLR. AS IT STANDS NOW, RAINFALL TOTALS OF 2-4 INCHES OCCURRED IN A SHORT PD OF TIME YDA EVNG ACRS SRN ONONDAGA, CENTRAL MADISON AND SRN ONEIDA CNTYS AND THESE WL BE THE AREAS TO WATCH. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... 430 AM UPDATE... TONIGHT WL FEATURE UL LOW EJECTING EAST INTO THE UPR MIDWEST. STRONG SRLY FLOW WL PUMP MOISTURE INTO THE ERN HALF OF THE COUNTRY WITH 40MM PW VALUES POISED TO ENTER INTO THE TN VLY AT THIS TIME. EXPECT THIS TO MV NWRD INTO THE AREA TONIGHT AND WITH UL SYSTEM APPCHG THE CENTRAL GREAT LKS BY MRNG AND RIDGE GRADUALLY STARTING TO BREAK DOWN, WL LKLY SEE INCRS IN POPS BY 12Z THUR. OVRNGT LOWS TONIGHT EXPECTED TO RMN IN THE 60S UNDER MOIST AIRMASS. BY 00Z FRIDAY CDFNT WL BISECT CWA. ATTM IT APPEARS THAT ANAFRONT PCPN WL OCCUR AS UL TROF LAGS BHND FNT. THUS, HV KEPT POPS IN LKLY RANGE FOR A GOOD PART OF THE DAY AND INTO THE NIGHTTIME HRS. INSTABILITY IS ON THE WEAKER SIDE DUE TO EXTENSIVE CLD CVR, HWVR IT APPEARS WINDS AND FRCG WL BE STRONGEST. SO WL MAINTAIN MENTION OF POSSIBLE SVR IN THE HAZARDOUS WX OUTLOOK. FROPA OCCURS ARND MIDNIGHT FRI NGT WITH UL TROF STILL HANGING BACK TO THE WEST AND NOT MVG THRU UNTIL CLOSER TO 18Z FRIDAY. WL CONTINUE WITH LKLY POPS THRU THIS TIME WITH JUST CHC SHOWERS BYND. STRONG CAA WL OCCUR FOLLOWING FROPA WITH OVRNGT MINS DIPPING INTO THE 40S ACRS THE LK PLAIN WITH LOWS IN THE UPR 50S ACRS SERN CNTYS. CAA CONTS DRG THE DAY FRIDAY WITH SKIES CLRNG FM WEST TO EAST AND TEMPS BARELY MAKING IT TO NR 60F. WINDS WL INCRS AS PRESSURE GRADIENT TIGHTENS BTWN SFC LOPRES OFF THE ATLANTIC SEABOARD AND BUILDING 1030MB HIPRES. FAIRLY RAW DAY COMPARED TO PAST WEEK OR SO. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... 4 AM WED UPDATE... LTL TO NO CHGS MADE TO THE EXTENDED GRIDS ATTM. THE 00Z WED MODEL SUITE IS STILL SINGING THE SAME TUNE ON THE LARGE-SCALE...WITH A DEEP UPR-LVL TROUGH OVER THE CANADIAN MARITIMES AND THE NERN STATES THIS HOLIDAY WEEKEND...LEADING TO FAIRLY CHILLY TEMPS FOR LATE MAY (HIGHS ONLY FROM THE 50S-MID 60S). ONE DIFFERENCE BETWEEN THE EC AND GFS CONCERNS THE PROGRESSIVENESS OF THIS UPR TROUGH AND ASSOCD SFC COLD FRNT. THE EC SHOWS ONLY VERY SLOW EWD PROGRESS FOR AT LEAST THE FIRST HALF OF THE WEEKEND...LEADING TO LINGERING SHWRS FOR SAT...PERHAPS EVEN INTO SUN. MEANWHILE...THE GFS BUILDS SFC RIDGING INTO NY/PA MUCH MORE QUICKLY...RESULTING IN DRIER WX. WE'LL CONTINUE TO SIDE WITH THE MORE PROGRESSIVE GFS...THUS MAINTAINING A PCPN-FREE FORECAST. AS MENTIONED EARLIER...AND ALSO ALLUDED TO IN THE PREV DISC...THE CHILLY NATURE OF THE AMS COULD WELL RESULT IN NIGHT-TIME LOWS DOWN INTO THE 30S FOR OUR NORMALLY COLDER LOCALES. AS WE DRAW CLOSER...AND CONFIDENCE INCREASES IN COLD OVERNIGHT LOWS...FROST/FREEZE HEADLINES MAY BE REQUIRED. WE'LL OBVIOUSLY CONTINUE TO LOOK CLOSELY AT THIS SITN IN THE COMING DAYS. EARLY NEXT WEEK...MODEL CONSENSUS POINTS TWDS RISING HGTS/MODIFYING TEMPS WITH TIME. PREV DISC... AT THE START OF THE EXTENDED...DEEP UPPER-LEVEL TROUGHING WILL BE WORKING OFF THE EAST COAST WITH STRONG HIGH PRESSURE BUILDING SOUTHWARD ACROSS GREAT LAKES FROM CENTRAL CANADA. AS THIS OCCURS...STRONG BLOCKING SOUTH OF GREENLAND WILL RESULT IN ONLY A SLOW EASTWARD MIGRATION OF THE EXITING UPPER TROUGH ACROSS NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES. THIS WILL ENSURE ARRIVING HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD WITH LITTLE TO NO PRECIPITATION EXPECTED. WITH A DRY AIRMASS FIRMLY IN PLACE...EXPECT A FAIRLY WIDE DIURNAL RANGE IN TEMPS WITH OVERNIGHT LOWS EASILY FALLING INTO THE UPPER 30S AND LOWER 40S AND HIGHS ONLY REACHING INTO THE LOWER TO MIDDLE 60S. FROM THIS VANTAGE POINT...IT SEEMS REASONABLE THAT CONDITIONS WILL BECOME FAVORABLE FOR FROST FORMATION THROUGH THE WEEKEND AND HEADLINES WILL LIKELY BE NEEDED AT SOME POINT. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... 12Z UPDATE... OTHER THAN SOME MVFR VSBY RESTRICTIONS IN FOG/HZ EARLY THIS AM...VFR SHOULD CONTINUE FOR A GOOD CHUNK OF THE DAY. ISOLD SHRA/TSRA WILL BE FLOATING THROUGH CNY THROUGH EARLY AFTN...BUT COVERAGE LOOKS SPARSE ENOUGH TO PRECLUDE THEIR MENTION IN THE TERMINALS OVER THE NEAR TERM. LTR THIS AFTN...COVERAGE OF SHRA/TSRA SHOULD INCREASE...SPCLY NEAR KSYR AND KRME...SO RESTRICTIVE CONDS WERE INSERTED AT THAT TIME. LTR THIS EVE...CONVECTIVE COVERAGE SHOULD DIMINISH AGN. LGT SFC WINDS THIS AM...WILL BECOME A BIT GUSTY OUT OF THE S AND SW THIS AFTN (20-25 KT)...BEFORE LESSENING THIS EVE. OUTLOOK... THU/THU NIGHT...MVFR POSSIBLE IN SHOWERS/THUNDERSTORMS. FRI...PSBL LINGERING RESTRICTIONS IN LWR CIGS/-SHRA. SAT-SUN...VFR. BREEZY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...PVN NEAR TERM...CMG/PVN SHORT TERM...PVN LONG TERM...CMG/MLJ AVIATION...MLJ/MDP
Hazardous weather outlook, May 22, 5:21 AM EDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 521 AM EDT WED MAY 22 2013 NYZ022>025-055>057-062-PAZ038>040-043-044-047-048-072-230930- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE-SULLIVAN- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 521 AM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A WARM FRONT REMAINS ACROSS NORTHERN NEW YORK STATE. INSTABILITY WILL INCREASE THROUGHOUT THE DAY WITH THE POTENTIAL TO BECOME SEVERE, PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THURSDAY AS A FRONT APPROACHES. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. NYZ009-015>018-036-037-044>046-230930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 521 AM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A WARM FRONT REMAINS ACROSS NORTHERN NEW YORK STATE. INSTABILITY WILL INCREASE THROUGHOUT THE DAY WITH THE POTENTIAL TO BECOME SEVERE, PRODUCING DAMAGING WINDS AND LARGE HAIL. IN ADDITION TO THE SEVERE THREAT, FLASH FLOODING WILL ALSO BE POSSIBLE ACROSS THE FINGER LAKES AND THE WESTERN MOHAWK VALLEY IF STORMS DEVELOP IN THESE AREAS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THURSDAY AS A FRONT APPROACHES. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. PN
In the hours before
Local storm report, May 22, 9:51 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
951 AM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
05/21/2013 ONONDAGA NY PUBLIC
NUMEROUS TREES SOME MAPLE UPROOTED.
&&
MJNLocal storm report, May 22, 11:02 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1102 AM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG SCIPIO CENTER 42.78N 76.53W
05/21/2013 CAYUGA NY AMATEUR RADIO
TREES DOWN
&&
CORRECTED EVENT TIME
MJNSpecial weather statement, May 22, 11:09 AM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1109 AM EDT WED MAY 22 2013
NYZ023>025-055-056-221545-
BROOME NY-CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY-
1109 AM EDT WED MAY 22 2013
...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN SCHUYLER...
EXTREME WEST CENTRAL BROOME...NORTHEASTERN CHEMUNG...NORTHERN TIOGA
AND SOUTHEASTERN TOMPKINS COUNTIES...
* AT 1104 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR VAN ETTEN...AND MOVING
EAST-NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
DANBY AT 1115 AM EDT...
WEST CANDOR AND SOUTH DANBY AT 1120 AM EDT...
CANDOR AND WILLSEYVILLE AT 1125 AM EDT...
SLATERVILLE SPGS AND WEST SLATERVILLE AT 1130 AM EDT...
JENKSVILLE AND WEST NEWARK AT 1135 AM EDT...
NEWARK VALLEY AND FOSTER AT 1140 AM EDT...
BERKSHIRE AT 1145 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4246 7627 4243 7625 4241 7625 4241 7624
4213 7609 4210 7661 4228 7667
CMGSpecial weather statement, May 22, 11:44 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1144 AM EDT WED MAY 22 2013
NYZ056-057-PAZ039-040-221615-
BROOME NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
1144 AM EDT WED MAY 22 2013
...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN BROOME...
NORTHEASTERN SUSQUEHANNA...NORTHERN WAYNE AND SOUTHWESTERN DELAWARE
COUNTIES...
* AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR THOMPSON...AND MOVING
NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
STARRUCA AT 1150 AM EDT...
SCOTT CENTER AND SHEHAWKEN AT 1155 AM EDT...
HIAWATHA AND STARLIGHT AT NOON EDT...
WINTERDALE AND HALE EDDY AT 1205 PM EDT...
HANCOCK AND EQUINUNK AT 1210 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4181 7552 4189 7559 4214 7534 4186 7513
4185 7514 4184 7512 4183 7511
CMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:27 PM EDT | Areal Flood Advisory | BGM | Cayuga, Onondaga, Seneca, Steuben, Yates | 4 hr |
| May 21, 8:41 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga | 64 min |
| May 21, 8:48 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 57 min |
| May 21, 8:58 PM EDT | Areal Flood Advisory | BGM | Cayuga, Cortland, Madison, Oneida, Onondaga, Otsego and 1 more | 4 hr |
| May 21, 9:01 PM EDT | Special Weather Statement | BGM | Otsego | 59 min |
| May 21, 9:10 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Tompkins | 65 min |
| May 21, 9:25 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 65 min |
| May 21, 9:37 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 53 min |
| May 21, 10:27 PM EDT | Special Weather Statement | BGM | Otsego | 33 min |
| May 21, 10:39 PM EDT | Special Weather Statement | BGM | Chemung, Chenango, Cortland, Madison, Tioga, Tompkins | 51 min |
| May 21, 11:48 PM EDT | Special Weather Statement | BGM | Chenango, Otsego, Tioga | 57 min |
| May 22, 11:09 AM EDT | Special Weather Statement | BGM | Tioga | 36 min |
| May 22, 11:17 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga, Tompkins | 58 min |
| May 22, 12:46 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 59 min |
| May 22, 1:09 PM EDT | Tornado Warning | BGM | Delaware, Sullivan | 36 min |
| May 22, 1:20 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 40 min |
| May 22, 1:39 PM EDT | Tornado Warning | BGM | Sullivan | 36 min |
| May 22, 2:14 PM EDT | Tornado Warning | BGM | Sullivan | 16 min |
| May 22, 2:31 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| May 22, 2:34 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 56 min |
| May 22, 4:02 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 43 min |
| May 22, 4:37 PM EDT | Special Weather Statement | BGM | Madison | 23 min |
| May 22, 4:45 PM EDT | Severe Thunderstorm Warning | BGM | Oneida, Onondaga | 60 min |
| May 22, 5:19 PM EDT | Special Weather Statement | BGM | Madison | 26 min |
| May 22, 5:58 PM EDT | Special Weather Statement | BGM | Sullivan | 32 min |
| May 22, 6:05 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 55 min |
| May 22, 7:15 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 60 min |
| May 22, 7:17 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 43 min |
| May 22, 7:46 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Tompkins, Yates | 44 min |
| May 22, 7:57 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 63 min |
| May 22, 11:44 AM EDT | Special Weather Statement | BGM | Wayne | 31 min |
| May 22, 7:21 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 54 min |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.